# SDR AALA202009089015

- Difficulty date: August 8, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR PLATE BETWEEN FR69 AND FR70 AT STR 23L, MEASURING L=1.011 IN. REPLACED SHEAR PLATE WITH NEW IAW A321 SRM 51-42-11-801 AND DRAWING D53474180.
